# SDR TRBA2012013004

- Difficulty date: January 3, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414WF
- Aircraft time: 33,019 hours, 32,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 44
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY LIGHT NOT WORKING FORWARD LT SIDE "PLUG DOOR".  THE ACFT WAS REMOVED FROM SERVICE.  R & R BULB IAW AMM 33-50-00. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
